skin-hair-icon

Huge hair fall

After my acne treatment i have noticed that I am having a huge hairfall and I have also gained a lot of weight plz suggest me something I am worried a lot coz m getting married soon plz help me
views-icons 44 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings . what was the medication you have taken for acne ? Some anti acne medication can cause hair fall. However, it will improve with time. Also your thyroid levels need to be evaluated. Do you have any other symptoms of pcod ? Better see a qualified dermatologist/ endocrinologist at the earliest. Warm regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO